# SDR P5CA9700285

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE EXTERIOR SKIN ON T/R SLEEVE IS DAMAGED (SCRATCHES AND GOUGES) RT SIDE AT 4:30 AND 5 O'CLOCK POSITION.  SANDED AND CLEANED OUT SCRATCHES ABD GOUGES I/A/W SRM 54-00-02.
